RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 8, Pages 1236–1245 (Mi zvmmf1156)  

This article is cited in 1 scientific paper (total in 1 paper)

Parametric instability of an interface of a viscous two-layer fluid

A. V. Kravtsova, Al. V. Kravtsovb

a M. V. Lomonosov Moscow State University, Faculty of Physics
b Moscow State Mining University

Full text: PDF file (1324 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:8, 1190–1199

Bibliographic databases:
UDC: 517.958:531.32
MSC: Primary 76D50; Secondary 76E17, 76D33
Received: 23.05.2001

Citation: A. V. Kravtsov, Al. V. Kravtsov, “Parametric instability of an interface of a viscous two-layer fluid”, Zh. Vychisl. Mat. Mat. Fiz., 42:8 (2002), 1236–1245; Comput. Math. Math. Phys., 42:8 (2002), 1190–1199

Citation in format AMSBIB
\Bibitem{KraKra02}
\by A.~V.~Kravtsov, Al.~V.~Kravtsov
\paper Parametric instability of an interface of a viscous two-layer fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 8
\pages 1236--1245
\mathnet{http://mi.mathnet.ru/zvmmf1156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945845}
\zmath{https://zbmath.org/?q=an:1077.76025}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 8
\pages 1190--1199


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1156
  • http://mi.mathnet.ru/eng/zvmmf/v42/i8/p1236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kravtsov, “On parametric instability of viscous two-layer fluid in a vessel with a permeable bottom”, Comput. Math. Math. Phys., 47:11 (2007), 1875–1884  mathnet  crossref  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:145
    Full text:77
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020